# SDR AALA20140303004

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 104,973 hours, 17,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STATION 1522 & STRINGERS 27 TO 29 RT DENTED.  REMOVED DAMAGE AREA & INSTALLED DOUBLER IAW SRM 53-00-01 & EA B767-53-033833.
